Open Access
2013 On Partial Complete Controllability of Semilinear Systems
Agamirza E. Bashirov, Maher Jneid
Abstr. Appl. Anal. 2013(SI18): 1-8 (2013). DOI: 10.1155/2013/521052


Many control systems can be written as a first-order differential equation if the state space enlarged. Therefore, general conditions on controllability, stated for the first-order differential equations, are too strong for these systems. For such systems partial controllability concepts, which assume the original state space, are more suitable. In this paper, a sufficient condition for the partial complete controllability of semilinear control system is proved. The result is demonstrated through examples.


Download Citation

Agamirza E. Bashirov. Maher Jneid. "On Partial Complete Controllability of Semilinear Systems." Abstr. Appl. Anal. 2013 (SI18) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.93034
MathSciNet: MR3073480
Digital Object Identifier: 10.1155/2013/521052

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI18 • 2013
Back to Top